# SDR SIMA201908196002

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 7,494 hours, 4,923 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP FWD FITTING CRACKED INSIDE 651AB. FOUND ON CLOSE UP.  ACCOMPLISHED PERMANENT REPAIR TO RH WINGTIP FWD SPAR 1 IAW ENVOY ERS-EJ-57MR-1151
